# SDR DL72E992049

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EXIT FRAME AT FS 784 WAS FOUND CRACKED.  THIS  DAMAGE WAS REPAIRED AT HMV PER ERA 333610-14.
